# SDR SWAA2022013162782

- Difficulty date: January 20, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 44,806 hours, 23,070 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D HAS DELAMINATION TO OUTER SURFACE (MARKED) ; IDENTIFIED PANEL IAW SRM 53-40-70-0I-1 FIG 2 ITEM 12. DAMAGE IS BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 PARA 4.A (6)(C).  DAMAGE WILL BE REPAIRED IAW SRM 51-70-04-2R-2 & SRM 51-70-04-2R-11 (CORE POTTING) AS GIVEN IAW SRM 53-40-70-2R-1 PARA 4.B (1) TABLE 201. REMOVED DAMAGED OUTER SKIN AND PARTIAL DEPTH CORE; (1.1' IN DIAMETER; 5.5' FROM T/E; 13.25' FROM RT EDGE) IAW SRM 51-70-04-2R-2 PARA 4.A - 4.C. FABRICATED REPAIR PLIES USING BMS 9-3ST120 LOT#1352337-1; INSTALLED WITH BMS 8-301CL1 LOT#JH1GAA7833.  LEAK CHECK GOOD AND SET TO CURE IAW SRM 51-70-04-2R-2 PARA 4G-I.
